A postoperative client who received IV morphine is difficult… | MyMerci
100% of solvers got this wrongTry ›
Adverse Effects/Contraindications/Interactions

A postoperative client who received IV morphine is difficult to arouse and has respirations of 7/min. Which medication should the nurse anticipate administering?

Explanation
Naloxone reverses opioid-induced respiratory depression and is anticipated when a client has decreased level of consciousness and slow respirations after morphine. Flumazenil reverses benzodiazepines, protamine reverses heparin, and vitamin K reverses warfarin effects over time.
Next question on this topicA client is admitted to the emergency department after ingesting an unknown amount of acet…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.